Sledovat
Lianna Hambardzumyan
Lianna Hambardzumyan
Postdoc
E-mailová adresa ověřena na: mail.huji.ac.il - Domovská stránka
Název
Citace
Citace
Rok
Lower bounds for graph bootstrap percolation via properties of polynomials
L Hambardzumyan, H Hatami, Y Qian
Journal of Combinatorial Theory, Series A 174, 105253, 2020
23*2020
Dimension-free bounds and structural results in communication complexity
L Hambardzumyan, H Hatami, P Hatami
Israel Journal of Mathematics 253 (2), 555-616, 2023
172023
A counter-example to the probabilistic universal graph conjecture via randomized communication complexity
L Hambardzumyan, H Hatami, P Hatami
Discrete Applied Mathematics 322, 117-122, 2022
112022
Biasing Boolean functions and collective coin-flipping protocols over arbitrary product distributions
Y Filmus, L Hambardzumyan, H Hatami, P Hatami, D Zuckerman
arXiv preprint arXiv:1902.07426, 2019
92019
Chang’s lemma via Pinsker’s inequality
L Hambardzumyan, Y Li
Discrete Mathematics 343 (1), 111496, 2020
42020
An improved protocol for ExactlyN with more than 3 players
L Hambardzumyan, T Pitassi, S Sherif, A Shraibman
The 15th Innovations in Theoretical Computer Science 2024, 2024
22024
Graphs, disjoint matchings and some inequalities
L Hambardzumyan, V Mkrtchyan
arXiv preprint arXiv:1512.02546, 2015
12015
No Complete Problem for Constant-Cost Randomized Communication
Y Fang, L Hambardzumyan, N Harms, P Hatami
arXiv preprint arXiv:2404.00812, 2024
2024
On depth-3 circuits and covering number: an explicit counter-example
L Hambardzumyan, H Hatami, N Ndiaye
arXiv preprint arXiv:2210.08300, 2022
2022
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–9